# SDR AALA201702239018

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 20,726 hours, 17,407 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 0680
- Condition: Faulty
- Location: Brake System
- Part time: 15,766 hours, 10,520 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING FLIGHT, LEFT HAND AND RIGHT HAND BRAKE FAULT ADVISORY EICAS MESSAGE ILLUMINATED AND CLEARED WITHOUT PILOT INPUT. MAINTENANCE REPLACED NR 1 BRAKE CONTROL MODULE PER AMM 32-41-07 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 32-41-00.
